# SDR SWAA2015051239607

- Difficulty date: March 29, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 40,062 hours, 17,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING BRACKET FRAME CRACKED AT BS 727B, STRINGER 8L.  REPAIRED FRAME IAW EA.
